# SDR PID2008F00011

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT RT OVERWING ESCAPE HATCH SQUIB TEST LIGHT DIM.  REMOVED AND REPLACED RT OVERWING ESCAPE HATCH EMERGENCY LIGHT BATTERY PACK.  OPS CHECK WAS NORMAL IAW AMM 25-65-00.  (S)
